Alert archive / Michigan / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 55, NWS Detroit, MI

May 21, 2004Saint Clair County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at May 21, 2004, 2:49 PM EDT for Saint Clair County, Michigan. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2004, 2:49 PM EDT (18:49 UTC)
Expired
May 21, 2004, 3:45 PM EDT
In force
56 min
Issued by
NWS Detroit, MI
Area
Counties, with a storm outline in the text

County Saint Clair County, MI

The radar

The Detroit radar (KDTX), 84 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 11:55 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 6.8 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2004-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2004-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

110 
WUUS53 KDTX 211849
SVRDTX
MIC147-211945-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
250 PM EDT FRI MAY 21 2004

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ST. CLAIR COUNTY IN SOUTHEAST MICHIGAN

* UNTIL 345 PM EDT

* AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP TO ONE
  INCH IN DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 34 MILES WEST OF ALGONAC
  TO 32 MILES SOUTHWEST OF ALGONAC...OR ALONG A LINE EXTENDING FROM
  PONTIAC TO DOWNTOWN DETROIT...AND MOVING EAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ALGONAC AROUND 325 PM EDT
  ST. CLAIR AROUND 330 PM EDT

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 4290 8275 4241 8273 4248 8186 4298 8212

$$

MANN / SC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 11:16 AM EDT, 3 hours 33 minutes earlier.

Area forecast discussion, May 21, 11:16 AM EDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1116 AM EDT FRI MAY 21 2004

.UPDATE...

UPDATE TO INCREASE POPS THIS AFTERNOON AND ISSUE FLOOD WATCH FOR
SOUTHERN CWA. FORWARD PROPAGATING MCS NOW MOVING ACROSS LAKE
MICHIGAN INTO WESTERN LOWER...AND MAINTAINING ITS STRENGTH PER
RADAR/IR SATELLITE IMAGERY. REGIONAL MOSAICS SHOW RETURNS DEVELOPING
SOUTHWARD...BECOMING MORE ROOTED IN AN UNSTABLE BOUNDARY LAYER.
FARTHER NORTH THERE IS STILL ENOUGH ELEVATED INSTABILITY TO MAINTAIN
STRONG STORMS...WITH STEEP MID LEVEL LAPSE RATES APPARENT ON 12Z DTX
SOUNDING. WILL INCREASE POPS TO LIKELY/NUMEROUS FOR THIS AFTERNOON.
AT LEAST ACROSS THE SOUTHERN CWA IT LOOKS TO BE A COMPARATIVELY
QUICK SHOT /AROUND AN HOUR/ BUT MOST AREAS SHOULD GET SOME RAIN. IN
ADDITION...GIVEN WIDESPREAD 1-2 INCH RAINFALLS OBSERVED IN THE
GENERAL VICINITY OF I-94 LAST NIGHT...COMBINED WITH THE POTENTIAL
FOR ADDITIONAL HEAVY RAINFALL THIS AFTERNOON...WILL ISSUE A FLOOD
WATCH FOR THE SOUTHERN CWA. ADDITIONAL MCS LOOKS TO TRACK THROUGH
THE STATE YET AGAIN TONIGHT. WILL RUN THE WATCH THROUGH 600 AM
SATURDAY ACROSS THE SOUTH...AND EVALUATE THE HEAVY RAIN POTENTIAL
FARTHER NORTH AGAIN AFTER REVIEWING THE 12Z MODEL DATA.

&&

BRAVENDER

.PREV DISCUSSION...325 AM EDT FRI MAY 21 2004

VERY BUSY MORNING...AS A SEVERE LINE OF THUNDERSTORMS HAS JUST
FINISHED CLEARING THE SOUTHERN THIRD OF THE CWA. WITH CAPES OF 3000
J/KG...PER 00Z DTX SOUNDING...SEVERE WEATHER REALLY NOT A BIG
SURPRISE. COLD FRONT WILL CONTINUE TO SINK SOUTH OF THE MICHIGAN
BORDER THIS MORNING...PROVIDING A SHORT REPRIEVE TO SOUTHEAST
MICHIGAN. LATER TODAY...AND RIGHT THROUGH THE WEEKEND...IT LOOKS TO
BE ACTIVE AS THE FRONTAL BOUNDARY LINGERS ACROSS THE LOWER GREAT
LAKES....AND PIECES OF ENERGY EJECT NORTHEAST FROM THE PLAINS.
PLENTY OF MOISTURE AND INSTABILITY...ALONG WITH GOOD WIND FIELDS TO
SUPPORT CHANCE OF SEVERE WEATHER RIGHT THROUGH THE WEEKEND AS WELL.

WILL FOLLOW THE MAJORITY OF THE MODELS...AND LEAN TOWARD THE
GFS/CANADIAN/UKMET...WHICH IS IN AGREEMENT WITH HPC. MCS OVER THE
MIDWEST THIS MORNING EXPECTED TO HEAD INTO LOWER MICHIGAN BY THIS
EVENING. FRONTAL BOUNDARY LOOKS TO BE CLOSE TO THE MICHIGAN/OHIO
BORDER AT 00Z...BEFORE TRYING TO PUSH NORTH. WILL LEAVE THE CURRENT
MAX TEMPERATURE FORECAST ALONE...AS IT SEEMS REASONABLE.
COULD SEE A LATE DAY HIGH OF 80 DEGREES IN LENAWEE/WASHTENAW
COUNTIES. WITH THE REASONABLE AGREEMENT OF THE SHORT TERM MODELS
TRACKING THE MCS/SHORTWAVE THROUGH CENTRAL LOWER MICHIGAN THIS
EVENING...WILL GO AHEAD AND BUMP POPS UP. POTENTIAL FOR SEVERE
WEATHER...DEPENDING ON HOW MUCH INSTABILITY WE GENERATE TODAY...AS
50 KNOT LOW LEVEL JET WORKS INTO THE AREA. EVEN IF THE CONVECTION
REMAINS ELEVATED...STILL COULD SEE SOME HAIL. GFS INDICATING 850 MB
COMPUTED CAPES OF AROUND 1500 J/KG.

ANY NORTHWARD PROGRESS OF THE FRONTAL BOUNDARY TONIGHT/SATURDAY
MORNING SHOULD BE TEMPORARILY HALTED IN THE WAKE OF THE MCS.
GFS INDICATING FRONTAL BOUNDARY ALONG OR JUST NORTH OF I 69 BY
AFTERNOON. REALLY NOT SEEING MUCH OF A CAP IN PLACE IN THE WARM
SECTOR...AS 700 MB TEMPS ONLY EXPECTED TO CLIMB TO 7 TO 8 C. WILL
BUMP POPS UP SATURDAY THROUGH SUNDAY...AS THE STREAM OF MOISTURE
CONTINUES AND PW VALUES REMAIN ABOVE 1.5 INCHES. WITH THE TIGHT
BAROCLINIC ZONE OVER THE LOWER GREAT LAKES...BIG BUST TEMPERATURES
WITH RESPECT TO TEMPERATURES THROUGH THE WEEKEND...AS MAXES WILL
EASILY RISE INTO THE 80S SOUTH OF THE FRONTAL BOUNDARY. TRYING TO
PIN DOWN THE FRONTAL BOUNDARY WITHIN 30 MILES REMAINS DIFFICULT.
HAVE RAISED MAXES SIGNIFICANTLY ON SUNDAY...AS CONFIDENCE IS
REASONABLY HIGH MOST OF THE CWA WILL BE IN THE WARM SECTOR.
BANKING ON A MONDAY MORNING FROPA...PER 00Z ETAXX...WHICH SHOULD
KEEP US DRY IN THE AFTERNOON.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH...THIS AFTERNOON AND
     TONIGHT...MIZ068>070-075-076-082-083.

&&

SF

EXPERIMENTAL GRAPHICAL FORECASTS ARE AVAILABLE ONLINE AT
HTTP://WWW.CRH.NOAA.GOV/DTX  (ALL LOWER CASE)
Hazardous weather outlook, May 21, 12:19 PM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTHEAST MICHIGAN
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1219 PM EDT FRI MAY 21 2004

MIZ047>049-053>055-060>063-221100-
BAY-GENESEE-HURON-LAPEER-MIDLAND-SAGINAW-SANILAC-SHIAWASSEE-
ST. CLAIR-TUSCOLA-
1219 PM EDT FRI MAY 21 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN ALONG
AND NORTH OF INTERSTATE 69.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORM WATCH NUMBER 232 IS IN EFFECT UNTIL 5 PM.

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON...WITH ADDITIONAL
THUNDERSTORMS LIKELY TONIGHT. SOME OF THESE THUNDERSTORMS MAY BE
SEVERE...WITH HAIL TO ONE INCH IN DIAMETER BEING THE MAIN HAZARD.
HOWEVER...DAMAGING WINDS TO 70 MPH AND A POSSIBLE TORNADO CAN NOT BE
RULED OUT TONIGHT. THUNDERSTORM MOVEMENT WILL BE TO THE EAST AT 40
MPH. THUNDERSTORMS WILL ALSO PRODUCE LOCALLY HEAVY RAINFALL...WHICH
COULD LEAD TO LOCALIZED FLOODING.

A FRONTAL BOUNDARY OVER THE NORTHERN OHIO VALLEY WILL RETURN NORTH AS
A WARM FRONT LATE THIS AFTERNOON AND TONIGHT.

.DAY TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF MORE SEVERE THUNDERSTORMS ON SATURDAY AND
SUNDAY...AS A FRONTAL BOUNDARY LINGERS ACROSS THE REGION. A FEW
THUNDERSTORMS MAY LINGER INTO MONDAY MORNING...OTHERWISE THE NEXT
CHANCE OF THUNDERSTORMS WILL BE LATE TUESDAY.

.SPOTTER INFORMATION STATEMENT...
DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY.

THE SPOTTER NETWORK HAS BEEN ACTIVATED.

MIZ068>070-075-076-082-083-221100-
LENAWEE-LIVINGSTON-MACOMB-MONROE-OAKLAND-WASHTENAW-WAYNE-
1219 PM EDT FRI MAY 21 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN ALONG
AND SOUTH OF M-59.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORM WATCH NUMBER 232 IS IN EFFECT UNTIL 5 PM.

NUMEROUS THUNDERSTORMS WILL DEVELOP THIS AFTERNOON...WITH SCATTERED
THUNDERSTORMS POSSIBLE AGAIN TONIGHT. SOME OF THESE THUNDERSTORMS
MAY BE SEVERE...WITH HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS TO
70 MPH BEING THE MAIN HAZARDS. A BRIEF TORNADO CAN NOT BE RULED OUT
AS WELL TONIGHT. THUNDERSTORM MOVEMENT WILL BE TO THE EAST AT 40 MPH.

A FLOOD WATCH IS IN EFFECT UNTIL 6 AM SATURDAY.

THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY ALSO PRODUCE LOCALLY
HEAVY RAINFALL. THIS IS IN ADDITION TO THE 1 TO 2 INCHES OF RAIN THAT
FELL LAST NIGHT. THE ADDITIONAL RAINFALL MAY CREATE FLOODING
PROBLEMS. FOR ADDITIONAL INFORMATION...PLEASE SEE THE LATEST FLOOD
WATCH STATEMENT.

A FRONTAL BOUNDARY OVER THE NORTHERN OHIO VALLEY WILL RETURN NORTH AS
A WARM FRONT LATE TODAY AND TONIGHT.

.DAY TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF MORE SEVERE THUNDERSTORMS ON SATURDAY AND
SUNDAY...AS A FRONTAL BOUNDARY LINGERS ACROSS THE REGION. A FEW
THUNDERSTORMS MAY LINGER INTO MONDAY MORNING...OTHERWISE THE NEXT
CHANCE OF THUNDERSTORMS WILL BE LATE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY.

THE SPOTTER NETWORK HAS BEEN ACTIVATED.

BRAVENDER

In the hours before

Local storm report, May 21, 1:48 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
148 PM EDT FRI MAY 21 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0147 PM     HAIL             ADDISON                 41.99N 84.35W
05/21/2004  0.50 INCH        LENAWEE            MI   COUNTY OFFICIAL

            40 MPH WIND GUSTS

&&

RBW
Local storm report, May 21, 1:58 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
158 PM EDT FRI MAY 21 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             2 E ADDISON             41.99N 84.31W
05/21/2004  1.75 INCH        LENAWEE            MI   LAW ENFORCEMENT

0150 PM     TSTM WND GST     2 E ADDISON             41.99N 84.31W
05/21/2004  70 MPH           LENAWEE            MI   LAW ENFORCEMENT

0153 PM     HAIL             CHELSEA                 42.31N 84.02W
05/21/2004  0.50 INCH        WASHTENAW          MI   PUBLIC

&&

RBW
Local storm report, May 21, 2:01 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
201 PM EDT FRI MAY 21 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND GST     CHELSEA                 42.31N 84.02W
05/21/2004  65 MPH           WASHTENAW          MI   PUBLIC

0159 PM     TSTM WND GST     1 NW TECUMSEH           42.02N 83.96W
05/21/2004  60 MPH           LENAWEE            MI   AIRPLANE PILOT

            MARBLE SIZE HAIL

&&

RBW
Local storm report, May 21, 2:05 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
205 PM EDT FRI MAY 21 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             5 N ADDISON             42.06N 84.35W
05/21/2004  1.00 INCH        LENAWEE            MI   TRAINED SPOTTER

&&
NEAR CAMBRIDGE JUNCTION

RBW
Local storm report, May 21, 2:38 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
238 PM EDT FRI MAY 21 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0201 PM     HAIL             SALINE                  42.18N 83.78W
05/21/2004  1.00 INCH        WASHTENAW          MI   EMERGENCY MNGR

0201 PM     TSTM WND GST     SALINE                  42.18N 83.78W
05/21/2004  60 MPH           WASHTENAW          MI   EMERGENCY MNGR

            8 INCH TREE LIMBS BLOWN DOWN

0203 PM     HAIL             ADRIAN                  41.90N 84.04W
05/21/2004  0.75 INCH        LENAWEE            MI   TRAINED SPOTTER

            HAIL COVERING THE GROUND

0205 PM     NON-TSTM WND GST ANN ARBOR               42.28N 83.73W
05/21/2004  61 MPH           WASHTENAW          MI   AWOS

            MEASURED BY ANN ARBOR ASOS

0205 PM     HAIL             YPSILANTI               42.24N 83.62W
05/21/2004  0.75 INCH        WASHTENAW          MI   TRAINED SPOTTER

            CROSS STREET AND SUMMIT - EASTERN MICHIGAN UNIVERSITY

0208 PM     HAIL             ADRIAN                  41.90N 84.04W
05/21/2004  1.00 INCH        LENAWEE            MI   TRAINED SPOTTER

0210 PM     TSTM WND GST     ANN ARBOR               42.28N 83.73W
05/21/2004  60 MPH           WASHTENAW          MI   TRAINED SPOTTER

            ALSO MARBLE SIZED HAIL

0215 PM     TSTM WND GST     ANN ARBOR               42.28N 83.73W
05/21/2004  95 MPH           WASHTENAW          MI   TRAINED SPOTTER

            ESTIMATED WIND GUST DOWNTOWN ANN ARBOR ON UNIVERSITY OF
            MICHIGAN CAMPUS

0220 PM     HAIL             2 W CARLETON            42.06N 83.43W
05/21/2004  0.75 INCH        MONROE             MI   TRAINED SPOTTER

0228 PM     TSTM WND GST     ROMULUS                 42.22N 83.37W
05/21/2004  70 MPH           WAYNE              MI   PUBLIC

            NEAR DETROIT METRO AIRPORT

0230 PM     HAIL             ROMULUS                 42.22N 83.37W
05/21/2004  1.75 INCH        WAYNE              MI   PUBLIC

0233 PM     HAIL             3 E CARLETON            42.06N 83.33W
05/21/2004  0.75 INCH        MONROE             MI   PUBLIC

0220 PM     HAIL             SALINE                  42.18N 83.78W
05/21/2004  1.00 INCH        WASHTENAW          MI   TRAINED SPOTTER

0228 PM     HAIL             CANTON                  42.31N 83.48W
05/21/2004  1.00 INCH        WAYNE              MI   TRAINED SPOTTER

0220 PM     TSTM WND GST     YPSILANTI               42.24N 83.62W
05/21/2004  70 MPH           WASHTENAW          MI   AWOS

            MEASURED BY YIP ASOS

0230 PM     HAIL             WESTLAND                42.32N 83.38W
05/21/2004  0.75 INCH        WAYNE              MI   TRAINED SPOTTER

&&

RBW

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 11:29 PM EDTSevere Thunderstorm WarningDTXWashtenaw91 min
May 20, 11:36 PM EDTSevere Thunderstorm WarningDTXLivingston69 min
May 21, 12:03 AM EDTTornado WarningDTXWashtenaw57 min
May 21, 12:05 AM EDTSpecial Marine WarningDTX55 min
May 21, 12:06 AM EDTSevere Thunderstorm WarningDTXWayne54 min
May 21, 12:37 AM EDTSevere Thunderstorm WarningDTXLenawee83 min
May 21, 12:39 AM EDTSevere Thunderstorm WarningDTXMonroe96 min
May 21, 12:46 AM EDTSpecial Marine WarningDTX119 min
May 21, 12:56 AM EDTSevere Thunderstorm WarningDTXWayne64 min
May 21, 12:59 AM EDTSpecial Marine WarningDTX91 min
May 21, 12:58 PM EDTSevere Thunderstorm WarningDTXShiawassee77 min
May 21, 1:33 PM EDTSevere Thunderstorm WarningDTXLenawee57 min
May 21, 1:34 PM EDTSevere Thunderstorm WarningDTXLivingston56 min
May 21, 1:36 PM EDTSevere Thunderstorm WarningDTXWashtenaw54 min
May 21, 1:43 PM EDTSpecial Marine WarningDTX92 min
May 21, 1:55 PM EDTSevere Thunderstorm WarningDTXMonroe65 min
May 21, 2:04 PM EDTSevere Thunderstorm WarningDTXWayne56 min
May 21, 2:08 PM EDTSevere Thunderstorm WarningDTXOakland67 min
May 21, 2:12 PM EDTFlash Flood WarningDTXWashtenaw, Wayne2 hr
May 21, 2:34 PM EDTSevere Thunderstorm WarningDTXMacomb56 min
May 21, 3:10 PM EDTSpecial Marine WarningDTX65 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.